Proceedings of the Japan Academy

On paracompactness of topological spaces

Sitiro Hanai and Akihiro Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 8 (1960), 466-469.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523940

Digital Object Identifier
doi:10.3792/pja/1195523940

Mathematical Reviews number (MathSciNet)
MR0133095

Zentralblatt MATH identifier
0123.39401

Subjects
Primary: 54.50

Citation

Hanai, Sitiro; Okuyama, Akihiro. On paracompactness of topological spaces. Proc. Japan Acad. 36 (1960), no. 8, 466--469. doi:10.3792/pja/1195523940. https://projecteuclid.org/euclid.pja/1195523940


Export citation

References

  • [1] R. H. Bing: Metrization of topological spaces, Canad. Jour. Math. Soc, 3, 175-186 (1951).
  • [2] I. J. Dieudonne: Une generalization des espaces compacts, Jour. Math. Pure et Appliques, 23, 65-76 (1944).
  • [3] C. H. Dowker: On a theorem of Hanner, Arkiv. for Math., nr. 15, 307-313 (1952).
  • [4] E. Michael: A note on paracompact spaces, Proc. Amer. Math. Soc, 4(2), 831-838 (1953).
  • [5] K. Morita: On space having the weak topology with respect to closed coverings. II, Proc Japan Acad., 30(8), 711-717 (1954).
  • [6] J. Nagata: On a necessary and sufficient condition of metrizability, Jour. Inst. Polytech. Osaka Univ., ser. A, 1, 93-100 (1950).
  • [7] A. H. Stone-: Paracompactness and product spaces, Bull. Amer. Math. Soc. 54, II, 977-982 (1948).
  • [8] A. H. Stone-: Metrizability of unions of spaces, Proc. Amer. Math. Soc, 10, 361-366 (1959).